# SDR REXA201100257

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 19,397 hours, 17,025 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE WARNING MESSAGE.  REMOVED AND REPLACED 14TH STAGE AFT EQUIP BAY BLEED AIR LEAD DETECTION LOOP IAW CRJ AMM 36-21-04, OP CHECK GOOD OK FOR SERVICE.  WING ANTI ICE CHECKS GOOD IAW CRJ AMM 30-11-00.
